Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Testosterone propionate 100, injections, unable to maintain erection. Treatment ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
I am taking testosterone propionate 100.. I am injecting 1.5cc every 3 days the problem that i am having is i cannot maintain an erection.
Posted Thu, 3 May 2012 in Erectile Dysfunction
Answered by Dr. Rakhi Tayal 58 minutes later

Thanks for writing to us.

I hope that the testosterone injections that you are taking have been prescribed to you by a competent doctor.

Are you suffering from testosterone deficiency?

Did you check your serum testosterone levels before starting the therapy?

Testosterone deficiency is not one of the common causes of erectile dysfunction. In testosterone deficiency, sexual interest is lost and you don't even get an erection.

In erectile dysfunction, psychological factors do play a very important role. Anxiety is found as the cause most often.
Good couple intimacy is the necessary to reduce the problem.
The most helpful factor in treatment is to quit smoking.
There are many agents which help this problem like exercise, particularly aerobic exercise is an effective treatment for erectile dysfunction.
The medicines used for the treatment include phosphodiesterase inhibitors and alprostadil. Injections are also available to help in maintaining the erection.
Your physician will help you in choosing the best agent for you after examining you to rule out the contraindicating factors.
When pharmacological methods fail, a purpose-designed external vacuum pump can be used to attain erection, with a separate compression ring fitted to the penis to maintain it.
To increase your sex drive you can add celery, raw oysters, banana,avocado, almonds, eggs, figs, garlic,etc to your food.
Psychological causes for reduced libido can best be determined and treated by a sexologist. Psychotherapy can be important in this.

I hope this information has been both informative and helpful for you. If there are additional concerns, I am available for your followups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor